# SDR SWAA2022101057511

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 16,206 hours, 7,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT F/A FLASHLIGHT IS BLINKING RED / [01] REMOVED AND REPLACED L/H AFT F/A FLASHLIGHT BATTERY PER SIP
